| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/16/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's display went blank during a patient event.A blank display can be indicative of a device lock up condition.As a result, defibrillation therapy may be unavailable, if needed.There were no reports of any adverse effects to the patient as a result of the reported issue.
Additional Manufacturer Narrative
The customer informed stryker that no further patient information is available.Patient fields in which information was not provided were intentionally left blank.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.Device not evaluated by manufacturer.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description